| Model Number |
02.12.0212FR |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 24 july 2020: lot 143385: (b)(4) items manufactured and released on 6 june 2014.Expiration date: 2019-04-30, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2016.
Event or Problem Description
The patient came in 3 years and 4 months after the primary surgery for a post-op appointment and it was observed that a screw from the tibial insert had loosened.The surgeon performed a washout and revised the poly.The surgery was completed successfully.